# SDR DHL9872679D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, MAIN CABIN FLOOR COMP SUPPORT ANGLE LOWER SECTION  ACCESS THROUGHOUT E/E COMPT, BETWEEN 294 AND 312 LBL 12 SHOWS CORROSION.  REMOVED AND REPLACED SUPPORT ANGLE, 3 BY 2.  N/R 3897.
